MAUDE Adverse Event Report: Abbott Medical FlexAbility¿ Ablation Catheter, Bi-D, Curve D-F; Catheter, Percutaneous, Cardiac Ablation, For Treatment Of Atrial Flutter

Abbott Medical FlexAbility¿ Ablation Catheter, Bi-D, Curve D-F; Catheter, Percutaneous, Cardiac Ablation, For Treatment Of Atrial Flutter
Model Number A701125
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 08/27/2026
Type of Reportable Event Serious Injury

Brand Name
FlexAbility¿ Ablation Catheter, Bi-D, Curve D-F
Common Device Name
Catheter, Percutaneous, Cardiac Ablation, For Treatment Of Atrial Flutter
Manufacturer (Section D)
Abbott Medical
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
Abbott Medical
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50902644
Report Number3008452825-2026-00523
Device Sequence Number21523079
Product Code OAD
UDI-Device Identifier05415067011114
UDI-Public(01)05415067011114(10)11316908(17)290228
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA701125
Device Catalogue NumberA701125
Device Lot Number11316908
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale